Alert archive / Minnesota / Areal Flood Warnings in 2012
Areal Flood Warning 5, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Jun 15, 2012, 9:31 AM CDT for Dakota County, Goodhue County, Rice County, Minnesota. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 9:31 AM CDT (14:31 UTC)
- Expired
- Jun 15, 2012, 5:30 PM CDT
- In force
- 8 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dakota County, MN, Goodhue County, MN, Rice County, MN
The radar
The Minneapolis radar (KMPX), 62 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507
WGUS43 KMPX 151431
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 AM CDT FRI JUN 15 2012
MNC037-049-131-152230-
/O.NEW.KMPX.FA.W.0005.120615T1431Z-120615T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAKOTA MN-GOODHUE MN-RICE MN-
931 AM CDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR...
EAST CENTRAL RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHWESTERN GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
SOUTHERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 530 PM CDT FRIDAY
* AT 900 AM CDT...LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT
FLOODING ALONG THE CANNON RIVER AND ITS TRIBUTARIES. IN
PARTICULAR...NUMEROUS ROADS REMAINED CLOSED IN CANNON FALLS...WHERE
BOTH THE CANNON RIVER AND LITTLE CANNON RIVER REMAIN OUT OF THEIR
BANKS. THOUGH WATERS HAVE BEGUN TO RECEDE ALONG THE CANNON RIVER IN
NORTHFIELD AND CANNON FALLS...HIGH WATERS ASSOCIATED WITH THE
FLOOD WAVE WILL CONTINUE TO WORK DOWN THE CANNON RIVER TODAY TOWARD
WELCH AND EVENTUALLY NORTHERN RED WING...WHERE THE CANNON RIVER
MEETS THE MISSISSIPPI. BESIDE FLOODING ALONG THE RIVERS...HEAVY RAIN
FROM THE RAINFALL YESTERDAY WILL CONTINUE TO LEAD TO A LOT OF
STANDING WATER IN LOW LYING AREAS ACROSS NORTHEAST RICE
COUNTY...SOUTHERN DAKOTA COUNTY...AND NORTHERN GOODHUE COUNTY.
THOUGH SOME HIGH WATER WILL LINGER INTO TONIGHT...WITH NO ADDITIONAL
RAINFALL ANTICIPATED TODAY...WATERS WILL CONTINUE TO RECEDE THROUGH
THE AFTERNOON...WITH MOST HIGH WATER ISSUES EXPECTED TO BE DONE BY
THIS EVENING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RED WING...
CANNON FALLS...DENNISON...MIESVILLE...NEW TRIER...NORTHFIELD...
RANDOLPH...STANTON AND WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4451 9327 4468 9268 4462 9263 4455 9249
4435 9313
$$
MPG1 follow-up statement
054
WGUS83 KMPX 152233
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT FRI JUN 15 2012
MNC037-049-131-152246-
/O.EXP.KMPX.FA.W.0005.000000T0000Z-120615T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAKOTA MN-GOODHUE MN-RICE MN-
533 PM CDT FRI JUN 15 2012
...THE FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL RICE...
NORTHWESTERN GOODHUE AND SOUTHERN DAKOTA COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS SUBSIDED OVER THE WARNED
AREA...ENDING THE FLOOD THREAT. STREAMS AND CREEKS IN THE WARNED
AREA HAVE RECEDED...AND MOST ROADWAYS ARE NOW OPEN. IF FLOODING HAS
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 4451 9327 4468 9268 4462 9263 4455 9249
4435 9313
$$
JRBWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 15, 6:20 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 15, 6:20 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 12Z TAFS NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 620 AM CDT FRI JUN 15 2012 .DISCUSSION...ISSUED 252 AM CDT VERY ACTIVE WEATHER LOOKS TO CONTINUE ACROSS THE AREA THROUGH THE UPCOMING SEVEN DAYS. IN THE LARGE SCALE PATTERN... A BLOCK LOOKS TO REMAIN IN PLACE EAST OF GREENLAND... WHICH IS ESSENTIALLY WORKING TO KEEP AN UPPER RIDGE IN PLACE FROM THE EASTERN CONUS THROUGH FAR EASTERN CANADA. WE/RE ON THE NORTHWESTERN PERIPHERY OF THIS RIDGE... AND LOOK TO REMAIN IN THAT POSITION FOR MOST OF THE UPCOMING WEEK. SINCE WE/RE ON THE EDGE OF THE AFOREMENTIONED LONGWAVE RIDGE... THE UPPER JET WILL REMAIN IN OUR GENERAL VICINITY... WITH THE MID-UPPER LEVEL FLOW MOSTLY OSCILLATING FROM SOUTHWESTERLY TO WESTERLY AS SHORTWAVE TROUGHS BRING FRONTAL BOUNDARIES INTO THE AREA EVERY 36-48 HOURS OR SO. THESE BOUNDARIES WILL CONTINUE TO WASH OUT NEAR OR JUST EAST OF OUR AREA AS THEY RUN INTO THE RIDGE AND BECOME PARALLEL TO THE MID-LEVEL FLOW. IN THE SHORTER TERM OVER THE NEXT 3 TO 4 DAYS... THERE IS SUFFICIENT CONFIDENCE IN TIMING TO HIGHLIGHT SOME DRY PERIODS BETWEEN THE CHANCES FOR PCPN ASSOCIATED WITH THE SHORTWAVES AND FRONTAL BOUNDARIES... BUT AS WE MOVE BEYOND MONDAY THERE IS INCREASING SPREAD IN THE GUIDANCE WITH RESPECT TO AMPLITUDE AND TIMING OF SHORTWAVE FEATURES... MAKING IT DIFFICULT TO DETERMINE WHEN THE DRY PERIODS WILL OCCUR. THIS ULTIMATELY RESULTS IN MORE CHANCE POPS IN DAYS 4-7 THAN WILL OCCUR IN REALITY... BUT ONCE THINGS GET A BIT CLOSER IN TIME WE SHOULD SEE POPS INCREASE FOR SOME TIME PERIODS WHILE DECREASING FOR OTHERS. IN TERMS OF THE FORECAST DETAILS... THE NAM... GFS... AND ECMWF ARE IN DECENT AGREEMENT ON THE OVERALL LARGE SCALE MASS FIELDS THROUGH MONDAY... SO STUCK TO A BLEND OF THEIR SOLUTIONS. BEYOND THAT TIME FRAME... WENT A BIT CLOSER TO THE GFS... WHICH IS A BIT LESS PROGRESSIVE THAN THE ECMWF... AND HAS BEEN SLIGHTLY CLOSER TO THE TRUTH IN THAT REGARD WITH RESPECT TO THIS PATTERN SO FAR. FOR TODAY... THE FRONTAL BOUNDARY THAT IS CURRENTLY WASHING OUT FROM SOUTHWEST MINNESOTA INTO WESTERN WISCONSIN LOOKS TO SLIDE SLIGHTLY FARTHER SOUTHEAST AND DISSOLVE AS WE WORK THROUGH THE DAY. THIS SHOULD PLACE THE FOCUS FOR ANY CONVECTION TODAY PRIMARY TO OUR SOUTH/EAST... ALTHOUGH SOME POPS STILL SEEM WARRANTED OVER THE SOUTHEASTERN PART OF THE FORECAST AREA... PARTICULARLY LATER TODAY AS THE MCV ASSOCIATED WITH THE MASSIVE AREA OF CONVECTION OVER THE CENTRAL PLAINS WORKS NORTHEAST THROUGH IOWA TOWARD SOUTHERN WISCONSIN. THE SHORTWAVE CURRENTLY SEEN IN WATER VAPOR IMAGERY MOVING THROUGH THE NORTHWEST CONUS WILL CONTINUE TO PUSH EAST TONIGHT... AND WILL WORK TO BRING A CHANCE OF PCPN BACK INTO THE AREA. CHANCES FOR PCPN ASSOCIATED WITH THIS SYSTEM WILL CONTINUE INTO THE DAY ON SATURDAY... AS THE WARM FRONT LIFTS NORTH INTO THE AREA... FOLLOWED BY THE COLD FRONTAL PASSAGE DURING THE AFTERNOON AND EVENING. IN MANY RESPECTS... SATURDAY COULD BE VERY SIMILAR TO YESTERDAY GIVEN SIMILAR LARGE SCALE FEATURES. HOWEVER... THE EVOLUTION OF THE SPECIFICS YESTERDAY WAS TIED VERY CLOSELY TO EARLIER CONVECTION AND OUTFLOW BOUNDARIES... AND THAT COULD EASILY BE THE CASE AGAIN ON SATURDAY... WHICH MAKES IT TOUGH AT THIS POINT TO DETERMINE WHERE THE HEAVIEST AND MOST PERSISTENT CONVECTION WILL OCCUR. BUT... IN GENERAL WOULD EXPECT SOME IMPACT ON WHERE THE FOCUS OF THE FRONTAL ACTIVITY WILL OCCUR ON SATURDAY FROM WHATEVER IS ABLE TO DEVELOP NOCTURNALLY LATE TONIGHT. THAT BEING SAID... WILL HAVE CHANCE TO LIKELY POPS OVER MOST OF THE AREA ON SATURDAY. ANOTHER WEAK RIDGE OF HIGH PRESSURE... MUCH LIKE TODAY... WILL WORK ACROSS THE AREA ON SUNDAY... BRINGING FAIR SKIES AND DRY WEATHER. BY SUNDAY EVENING WE WILL SEE RETURN FLOW BEGIN TO SETUP ONCE AGAIN ACROSS THE WESTERN PART OF THE AREA... WITH GOOD WARM ADVECTION OVER THE ENTIRE AREA BY LATE SUNDAY NIGHT. IT IS A BIT TOO EARLY TO DETERMINE EXACTLY WHERE THE BEST CHANCE FOR PCPN WILL BE SUNDAY NIGHT GIVEN A BROAD AREA OF ISENTROPIC LIFT AND INCREASING INSTABILITY ALOFT. THINGS WILL LIKELY GET TRIGGERED AND FOCUS WHERE THE LOW LEVEL JET INTERSECTS THE ELEVATED FRONTAL BOUNDARY AND BEST CO-LOCATION OF FRONTOGENESIS AND MOISTURE/SATURATION. THIS WILL MOST LIKELY BE OVER THE CENTRAL OR NORTHERN PART OF THE AREA LATE SUNDAY NIGHT INTO MONDAY... SO PLACED HIGHER POPS THERE... BUT STILL INCLUDED MENTION ACROSS THE SOUTH... ESPECIALLY ON MONDAY AS THE COLD FRONTAL BOUNDARY SAGS INTO THE AREA WITH THE SURFACE LOW LIFTING NORTHEAST INTO ONTARIO. THE BROKEN RECORD WEATHER PATTERN THEN LOOKS TO REPEAT AGAIN... WITH THE BAROCLINIC ZONE HANGING UP NEAR THE SOUTHERN PART OF THE AREA THROUGH TUESDAY... FOLLOWED BY ANOTHER SHORTWAVE WORKING IN FROM THE WEST TUESDAY NIGHT AND WEDNESDAY. THIS WILL HELP DRIVE WARMTH/MOISTURE BACK NORTH ACROSS THE AREA BY WEDNESDAY AFTERNOON... WITH ANOTHER COLD FRONT ARRIVING SOMETIME WEDNESDAY AFTERNOON OR WEDNESDAY NIGHT. CHANCES FOR PCPN COULD LINGER INTO THURSDAY AS THAT FRONTAL BOUNDARY HANGS UP JUST TO OUR SOUTHEAST. && .AVIATION.../12Z TAF ISSUANCE/ MAIN CONCERN FOR THE NEXT HOUR OR SO IS WITH DENSE FOG WHICH DEVELOPED ON THE NW SIDE OF THICK CIRRUS CANOPY AT STC/RWF. THESE CONDS WILL IMPROVE TO VFR SHORTLY AFTER TAF ISSUE. OTHW WEAK SURFACE BOUNDARY REMAINS IN PLACE ACROSS SE MN TOWARD EAU...AND MAY FOCUS SOME SCT AFTN SHOWERS AND TSTMS. MORE WIDESPREAD SHOWERS AND TSTMS WILL PUSH INTO W MN AFTER 06Z AND INTO E PTNS OF MN AND WC WI BY 12Z AHEAD OF ADVANCING CDFNT. LIGHT SURFACE WINDS TODAY...VARIABLE EARLY THIS MORNING AND TRENDING TOWARD THE SE THIS AFTN/EVE. SPEEDS MAINLY AOB 8 KTS. KMSP....VFR THRU MOST OF PRD. EXPECT AFTN CONVECTION NEAR WK SURFACE BOUNDARY TO REMAIN SE OF MSP. MAY SEE TSTMS ARND 12Z SATURDAY AS IT ROLLS OUT OF DKTS INTO MN. LIGHT AND VARIABLE SFC WINDS TRENDING TOWARD LIGHT N AFT 15Z AND THEN BECOMING LIGHT SE BY 00Z. SPEEDS GNRLY AOB 8 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jun 15, 3:09 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 309 AM CDT FRI JUN 15 2012 MNZ041>045-047>070-073>076-082-WIZ014>016-023-161300- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-POLK-BARRON-RUSK- ST. CROIX- 309 AM CDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT... BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE THROUGH MUCH OF NEXT WEEK... WITH A CHANCE OF THUNDERSTORMS NEARLY EVERY DAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ077-078-083>085-091>093-WIZ024>028-161300- RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 309 AM CDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT... WITH THE BEST CHANCE FROM LATE THIS AFTERNOON THROUGH THIS EVENING. SEVERE WEATHER IS NOT ANTICIPATED... BUT LOCALLY HEAVY RAIN... GUSTY WINDS... AND SMALL HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE THROUGH MUCH OF NEXT WEEK... WITH A CHANCE OF THUNDERSTORMS NEARLY EVERY DAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 15, 8:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL 5 N COLD SPRING 45.52N 94.44W
06/14/2012 M0.88 INCH STEARNS MN TRAINED SPOTTER
LATE REPORT.
&&
CARLYONLocal storm report, Jun 15, 8:43 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN 2 SW CANNON FALLS 44.50N 92.93W
06/15/2012 M8.83 INCH GOODHUE MN CO-OP OBSERVER
UPDATED FROM 8.41 INCHES REPORTED EARLIER.
&&
CARLYONLocal storm report, Jun 15, 8:47 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NNW RED WING 44.61N 92.61W
06/15/2012 M6.37 INCH GOODHUE MN CO-OP OBSERVER
LOCK AND DAM 3...24 HR TOTAL.
&&
CARLYONLocal storm report, Jun 15, 8:48 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
848 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 E NERSTRAND 44.34N 92.98W
06/15/2012 M5.13 INCH GOODHUE MN TRAINED SPOTTER
24 HR TOTAL.
&&
CARLYONLocal storm report, Jun 15, 8:49 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
849 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 SE NORTHFIELD 44.44N 93.15W
06/15/2012 M5.51 INCH RICE MN TRAINED SPOTTER
24 HOUR TOTAL.
&&
CARLYONLocal storm report, Jun 15, 8:50 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
850 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 E OWATONNA 44.09N 93.20W
06/15/2012 M4.18 INCH STEELE MN TRAINED SPOTTER
24 HR TOTAL.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:29 PM CDT | Flash Flood Warning | MPX | Goodhue | 5 hr |
| Jun 14, 7:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 34 min |
| Jun 14, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Waseca | 35 min |
| Jun 14, 9:26 PM CDT | Areal Flood Advisory | MPX | Goodhue, Rice, Steele | 3 hr |
| Jun 14, 9:34 PM CDT | River Flood Warning | MPX | Goodhue | 7 hr |
| Jun 14, 10:00 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue, Rice | 4 hr |
| Jun 14, 10:22 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn | 53 min |
| Jun 14, 11:11 PM CDT | Special Weather Statement | MPX | Freeborn | 64 min |
| Jun 14, 11:52 PM CDT | Areal Flood Warning | MPX | Goodhue | 6 hr |
| Jun 15, 1:21 AM CDT | Areal Flood Advisory | MPX | Faribault, Freeborn, Steele, Waseca | 4 hr |
| Jun 15, 1:38 AM CDT | Areal Flood Warning | MPX | Dakota, Goodhue, Rice, Steele | 4 hr |
| Jun 15, 5:51 AM CDT | Areal Flood Warning | MPX | Dakota, Goodhue, Rice | 4 hr |
Nearby
Areal Flood Warnings in Minnesota, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.